Limit search to available items
Book Cover
E-journal

Title Journal of the Egyptian Mathematical Society
Published Cairo, Egypt : Egyptian Mathematical Society, 1994-
Print began with vol. 1 (Sept. 1993)
Online access available from:
SpringerOpen    04 Apr. 2019-
View Resource Record  
SpringerLink    01 Jan. 2019-
View Resource Record  

Copies

Description Online resource
Notes Description based on v. 19, issue 1/2 (Apr./July 2011); title from PDF running title (ScienceDirect, viewed May 8, 2012)
Latest issue consulted: V. 19, issue 1/2 (Apr./July 2011) (viewed May 8, 2012)
Subject Mathematics -- Periodicals
Form Electronic journal
Author Egyptian Mathematical Society
LC no. 2012250683
ISSN 1110-256X